# SDR CALA9801411

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN RT NR 5 LEADING EDGE FLAP ACTUATOR MOUNT BRACKET AT UPPER OUTBOARD LEADING EDGE.  THE MOUNT BRACKET WAS REMOVED IAW SRM 51-30-2.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
